# SDR AALA20110701TUL02

- Difficulty date: July 1, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N545110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED STATIONS 1600 TO 1620.  REPLACED WEB PER AARD 51-10-05-1.
